The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: Journal Item
Number of items: 1.

Journal Item

Barth, Karl F. and Rippon, Philip J. (2005). Asymptotic values of strongly normal functions. Arkiv för Matematik, 43(1) pp. 69–84.

This list was generated on Thu Nov 16 21:45:47 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU